BibTeX record journals/tac/FantuzziWGP17

download as .bib file

@article{DBLP:journals/tac/FantuzziWGP17,
  author    = {Giovanni Fantuzzi and
               Andrew Wynn and
               Paul J. Goulart and
               Antonis Papachristodoulou},
  title     = {Optimization With Affine Homogeneous Quadratic Integral Inequality
               Constraints},
  journal   = {{IEEE} Trans. Autom. Control.},
  volume    = {62},
  number    = {12},
  pages     = {6221--6236},
  year      = {2017},
  url       = {https://doi.org/10.1109/TAC.2017.2703927},
  doi       = {10.1109/TAC.2017.2703927},
  timestamp = {Wed, 20 May 2020 21:31:29 +0200},
  biburl    = {https://dblp.org/rec/journals/tac/FantuzziWGP17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics